Posted by iJun (220.127.116.11) on May 03, 2001 at 16:52:14:
In Reply to: Please share your experience with Prednisone posted by Jeanne on May 02, 2001 at 13:12:26:
Personally, I didn't have good experience with Prednisone. It worked at first, but it would not completely abort the cycle. At best, I would get a week of pain-free days, but once off the Prednisone, the beast would return. The effectiveness seemed to weaken each cycle, as if the beast was adapting.
Finally, it got to the point where the dosage was increased, but the pain would come back while still on Prednisone. I was also getting all sorts of side-effects like pain in joints, sleeplessness, huge appetite, etc. It wasn't worth dealing with all this on top of CH.
In your case, maybe Prednisone will hold off CH long enough until Verapamil kicks in. It takes me 2 weeks before the Verapamil works, and then, I am home free for the rest of the cycle.
Post a Followup